# SDR USAA920080351

- Difficulty date: February 3, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6033495, RIGHT ELEVATOR UPPER SURFACE HAS AREA OF DELAMINATION, ELEVATOR STATION 84.9 - 93.9.  REPAIRED RIGHT ELEVATOR UPPER SURFACE, ELEVATOR STATION 84.9 - 93.9 IAW B737 SRM 51-70-04.
